# SDR MWEA010623

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 991224345
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON FORWARD BULKHEAD, AT STATION 965, WEB THAT CONNECTS RIGHT AND LEFT BULKHEADS TOGETHER IS CHAFED IN BOTH CORNERS.  FABRICATED AND INSTALLED STACKED ANGLE REPAIR.
